It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board

  • 1 year ago i had stopped seroquel cold turkey, then developed a weird reaction

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-08-2005, 09:25 AM   #1
    Christine1984
    Senior Member
     
    Christine1984's Avatar
     
    Join Date: Aug 2004
    Posts: 112
    Christine1984 HB User
    1 year ago i had stopped seroquel cold turkey, then developed a weird reaction

    hey all, my name is christina. almost 21, april 24th.from NY, baby. college student. trying to be a social worker!! anyhow, 1 year ago i had stopped seroquel cold turkey(i had been on it for 3years)this is the only drug i was on for those 3years, or 2 1/2. the drug helped my moods and it knocked me out at bed time!! i stopped it cause, sometimes i would think i was swallowing my tongue on it, so thats why i stopped it. after stopping it cold turkey, i didnt sleep for 3weeks straight! during the third week of not sleeping, i developed weird tingiling sensations and very bad panic attacks!! well its a year later, and i still have these tingiling sensations, and occasional numbness in my arms and legs, and pain in my head. i have been med free for 3months now, so i dont know. do u think i have a nerve disease. cause alot of times i feel like im going to die, or just collapse on the floor. i get weird spasms. almost like i just got electicuted. i feel strange and out of place and disoriented a lot. what is this?? mini stroke about to happen!! please help. gotta go to my college class now. thank you. christina

     
    Sponsors Lightbulb
       
    Old 02-08-2005, 01:23 PM   #2
    princesspea
    Veteran
    (female)
     
    princesspea's Avatar
     
    Join Date: Dec 2004
    Location: Arroyo City, Texas
    Posts: 424
    princesspea HB User
    Re: 1 year ago i had stopped seroquel cold turkey, then developed a weird reaction

    Christina,

    Hi and welcome to the board. My opinion is get yourself to the doc. As you know we aren't doc's and your symptoms could be so many things that you don't want to mess around with.

    I won't get on my soap box about going off your meds cold turkey I'll just say tisk tisk tisk! Not a bright idea. Are you going to stay off your meds now? Are you planning on taking some suppliments? I would ask if you doc knows but, if you went off cold turkey I already know that answer.

    You take care of you and let us know what you find out.

    Love,

    Jamie

     
    Old 02-14-2005, 12:29 PM   #3
    Christine1984
    Senior Member
     
    Christine1984's Avatar
     
    Join Date: Aug 2004
    Posts: 112
    Christine1984 HB User
    Re: 1 year ago i had stopped seroquel cold turkey, then developed a weird reaction

    yes princess pea, and all, i have been off meds for 3 mnths now!! its been very hard for me!! when i had stopped seroquel cold turkey a year ago. i didnt sleep for 3 weeks after doing this, and this is when all these symptoms happened. i first started getting muscle twiches, and it felt like electric shocks in my head. then i got really bad panic attacks and nervousness and tensed all up cause i didnt sleep. then by the third week my head felt so filled up and my face was pale and i felt faint, then at this time i starting getting weird dripping sensations, starting at the top of my head, traveling down my whole left side, with this i would get tightness in my arms and legs and head, felt like numbness. the dr put me back on the seroquel for 3months after all this happened and the seroquel didnt help with any of these symtoms, it actually made me worse, giving me heart papilitations. so then my dr put me on topamax, trazadone, and paxil for about 4mnths. those all didnt work for my problem. now for the past 3mnths i aint on nothing. and still having these dripping sensations, and pains in arms. it almost feels like my circulation is getting cut off. i also see white dots floatig around constantly. weird, but i must of done something to myself when i didnt sleep for 3weeks straight. anyone please help-oh yeah i also am always cold-and skake constantly, then 5minutes later i burn up hot. weird. anyone have any ideas. thank u christina

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    21 year old female + gallbladder disease. help! cyan88 Gallbladder 4 05-20-2008 09:06 AM
    MD prescribed Seroquel but I am not schizophrenic? ElizabethLost Schizophrenia 39 04-25-2007 03:14 AM
    for the past year now, ive been getting tingiling sensations Christine1984 Brain & Nervous System Disorders 5 02-25-2005 02:10 PM
    Has anyone not LITERALLY SLEPT FOR A MONTH STRAIGHT Christine1984 Addiction & Recovery 11 10-21-2004 04:47 PM
    I stopped my psych med cold turkey and developed nerve problems Christine1984 Brain & Nervous System Disorders 1 09-03-2004 06:46 PM
    Stopped Seroquel Cold turkey 3mnths ago have a lot of damage done Christina5126 Bipolar Disorder 9 07-17-2004 08:10 AM
    stopped seroquel cold turkey 3mnths ago and have a lot damage done Christina5126 Panic Disorders 9 06-24-2004 08:04 PM
    seroquel side effects valerielynn Mental Health 9 06-30-2003 12:09 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:22 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!